# SDR 05FDEA04114

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 34,055 hours, 17,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/O 00030954, NR N00541, HORIZ STAB COMPT 2 WEBS BETWEEN FRAMES C85 AND C87 BENT 12TH STRINGER UP FROM 0 BL STRINGER AND 1 WEB BETWEEN FRAME C86 AND C87 11TH STRINGER UP FROM O BL STRINGER ("FROM BOTTOM STRINGERS").  REMOVED 3 WEBS, INSTALLED 3 WEBS IAW SRM 51-40-21.  FABRICATED 3 WEBS ON   TRAVELERS T5/560850, T5/560848, AND T5/560849.  FABRICATED 3 STIFFENERS ON   TRAVELERS T5/560847 AND T5/560846.  TREATED AND PRIMED IAW SRM 51-21-10 PAINTED WEBS AND STIFFENERS IAW SRM 51-75-10.
